Hi everyone. Havent posted a topic in a while. Been busy at work and extremely depressed even with the switch from BuSpar to Klonipin. I just cant get rid of the anxiety. Last night, when I couldnt cope anymore and decided to cut, I realized something that I do before I cut again. Its like during each episode, I will make some semi deep long slashes, then after a few days, when Im nervous or mad at myself I will pull the scab/skin off that trying to heal the wound Ive created. Sometimes its so close to healing and I will force it open again. Its so painful that tears will come to my eyes but I will keep ripping it back open. I know. Im disgusting. I just realized last night how much I started shaking and how frustrated I got that the last ones healed and were smooth and I didnt have anything to do with my hands. I try to explain to my psych what I do but when I start getting into detail she just stares at me and kinda nods her head a little and I feel really embarrassed and stupid and I feel like she doesnt fully understand my panicky agitation that sets in at certain times. She gave me 1 mg Klonipin pills and said they were addictive and to only take them when necessary. I can understand that I guess, I dont want an addiction but I dont feel a difference in my anxiety or crying spells. Sometimes I feel like the effexor works but I dont know. Anyway, does anyone understand what Im saying or am I just gross?
Posts You May Be Interested In
I miss traveling with my husband. Has anyone found a specific site regarding cruising for widow/widowers or any sightseeing trips. Not interested in being with couples and kids,,,I realize a cruise ship will have a portion size of families and couples, but perhaps they also put together a part of the cruise ship for groups of widows/widowers????
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...